# SDR 97UAL900490

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Engine: Pwa PW4060
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Tailskid
- Condition: Strike
- Location: Aft Fuselage
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, TAIL SKID LIGHT ILLUMINATED.  *S/D*  AIRCRAFT WAS OVERROTATED CAUSING TAILSKID DRAG.  TAILSKID DRAG CHECK WAS ACCOMPLISHED PER MM 53-51-32 AND FOUND TO BE SATISFACTORY.
